# SDR DALA2015110806812

- Difficulty date: November 7, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON Y DUCT INLET FLANGE.  CRACK ON WYE DUCT WAS WELDED IAW ER/A 503276-14MA REV C AND REA WORKED AREA WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.
